# SDR ASAA2015111113733

- Difficulty date: November 11, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 1,575 hours, 496 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Packs
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START,  BOTH ACFT PACK LIGHTS REMAINED ILLUMINATED.  ACFT GROUNDED.  BITE OF NR 2 CONTROLLER SHOWS INLET FAULT INDUCED BY MEL 21-5D.  RAN BITE & FAULT CLEARS FROM NR 2 CONTROLLER REF 21-61-00.  OPS NORMAL.  PACK LIGHT ON LT PACK NORMAL DUE TO MEL.
